Fresh visible blood after a bowel movement may be caused by hemorrhoids and anal fissures. On the other hand, black or tarry stools may indicate internal bleeding higher up in the tract.
All the answers published on this website are written by Verified Native and Traditional Care Experts. The Content has been moderated by the iCliniq Content Review Team before publication. Post your health questions on iCliniq-Native Care by choosing the right Native Care Specialty and get them answered. Your queries will be answered 24/7 by top Native Care Experts from iCliniq-Native Care.
Please suggest medicines to treat IBD in a 7-year-old child.
Query: Hello doctor, My son is 7 years old. He has diarrhea with a lot of blood in it. He goes to the washroom almost 20 times in day and night. The doctors say he has IBD. They are giving him steroid medicine to stop his blood in stool and inflammation in the intestine. What would you suggest to take, or... Read Full »
Answer: Hi, Welcome to icliniq.com. I can understand your concern. IBD (inflammatory bowel disease) is an inflammatory disorder of the colon. It can be managed naturally through Ayurvedic medicines. Read Full »
How to treat blood in stools and bloating in ayurveda?
Query: Hi doctor,My abdomen has been hurting for the past three weeks. Just before that, I had bright red blood in stool, which often comes and goes every six months or so. I also have a sharp pain on right hip and very feel sore under right rib area. It hurts when I press around the lower abdomen and feel... Read Full »
Answer: Hi, Welcome to icliniq.com. I just read your query. All the symptoms you have mentioned here and specially the bright red blood (bright red colour is indicative of fresh blood) may be due to ulcer bleed or bleeding due to some other reason in digestive tract or may have some other reason that re... Read Full »
My child is passing stool with bright red blood in evenings. Suggest ayurvedic cure.
Query: Hello doctor, I have an 8-year-old girl child who weighs 30 kg. She passes stool with blood in bright red color only at evening i.e., the second time of the day when she goes to the toilet. But in the morning, she do not have any complaint. Some abdominal pain is also there. Her scan report is norm... Read Full »
Answer: Hi, Welcome to icliniq.com. If it is before defecation then might be piles, polyp, proctitis, ulcerative colitis, amebic dysentery or a diverticulum. If it is after defecation, then might be a fissure in the anus or foreign body. It would be clear after a physical examination and other details abo... Read Full »
Will ayurveda cure the problem of blood in stool?
Query: Hello doctor, I am a 38 year old male, who weighs 85 kg, and I am 5.11 feet tall. I had a problem with blood in stool a year ago, which got cured after I took medicines. But nowdays, I have been seeing blood in my stool again. I do not have any problem like itching, pain, etc. I feel it very diffic... Read Full »
Answer: Hello, Welcome to icliniq.com. I just read your query. According to your height and weight, your BMI (body mass index) is 26.23. Normal BMI should ranges between 18.5 to 24.9. So first of all, you need to reduce some weight. Blood while passing stool may have many reasons. But most common ... Read Full »
I noticed blood in middle of stool. Why?
Query: Hello doctor, From the last few days and sometimes, not regular, I noticed blood in middle of stool. Reasons I do not know. I am a vegetarian, do not drink coffee or any tea. Since a long time, I am suffering from joints problem. One doctor says it is gout but always my uric acid level is low. But... Read Full »
Answer: Hi, Welcome to icliniq.com. I have read your complaints carefully and got your issues. You have two major complaints, bleeding per rectum and joints pain. I would like to explain it. In case of bleeding per rectum when it comes before defecation indicates hemorrhoids, however, after defecation ind... Read Full »
What are the causes of black colored stool after taking ayurvedic medicines?
Query: Hello doctor, I started taking ayurvedic medicines yesterday, and I have noticed that my stool has turned dark or black in color. I am suffering from severe belching and headache. I am taking Somu syrup and Shankh Vati. Last month I had the same problem, for which I took allopathic medicines. Read Full »
Answer: Hello, Welcome to icliniq.com. The problem of black colored stool is called melena. If you had it for the first time after having these ayurvedic medicines, then you need to stop these medications and consult your doctor. The medications that you are taking are used for treating gastric diseases an... Read Full »
What ayurveda medicine cures blood in stool?
Query: Hi doctor, I am a 38 year old male. My weight is 85 kg and height is 5'11". I had the problem of blood in stool before a year and that got cured with medicine. Now again I feel very difficult to go toilet. I think it as constipation. I feel hard to pass stool. I used to wake up around 6.30 AM. After... Read Full »
Answer: Hello, Welcome to icliniq.com. After knowing your symptoms, it mainly seems that you are suffering from fissure in ano which is also a reason for blood in stool associated with anal pain while passing stool. Following dietary changes, ayurveda medication can help you to get relief from this problem... Read Full »
I observe occasional blood and mucus in stool. Is it due to Pitta dosha?
Query: Hello doctor, I am a 23 year old male. I am having stomach problems since seven months. At first, I observed blood and mucus in my stool. The doctors detected it as an infection and first I took allopathic medicine and then homeopathic medicine. At present, I have to go to motion two to three times... Read Full »
Answer: Hi, Welcome to icliniq.com. It seems like colitis. Its occurrence depends on food habits and lifestyle. It can be manage naturally through ayurvedic medicines. There is a need to take ayurvedic medicines for three months regularly under a controlled diet plan. I suggest taking Bilvavaleha one spo... Read Full »